U.S. doctors online nowAsk doctors free
CT
A 37-year-old female asked:

I felt some pain in my ear after i used flonase. i did two sprays in each nostril. will the pain go away when the medication wears off?

1 doctor answer1 doctor weighed in
Dr. John Chiu
Allergy and Immunology 59 years experience
Not expected: Flonase does not usually cause ear pain. The only thing I can think of is that you were aiming the spray directly to the back and thus hitting the eustachean tube opening but even that is an unlikely scenario. Try aiming the nozzle towards the side walls of the nose instead of the center and let me know if this helps.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jul 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.